Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 621, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 9, 2008, 12:40 AM CDT for Blaine County, Dewey County, Major County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2008, 12:40 AM CDT (05:40 UTC)
- Expired
- Jun 9, 2008, 1:30 AM CDT
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Blaine County, OK, Dewey County, OK, Major County, OK
The radar
The Vance AFB radar (KVNX), 61 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 11:02 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 5.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2488 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOUN 090540
SVROUN
OKC011-043-093-090630-
/O.NEW.KOUN.SV.W.0621.080609T0540Z-080609T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1240 AM CDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BLAINE COUNTY IN NORTHWEST OKLAHOMA...
NORTHEASTERN DEWEY COUNTY IN NORTHWEST OKLAHOMA...
CENTRAL MAJOR COUNTY IN NORTHWEST OKLAHOMA...
* UNTIL 130 AM CDT
* AT 1240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES WEST OF CANTON LAKE...MOVING NORTHEAST
AT 27 MPH. HAIL UP TO THE SIZE OF HALF DOLLARS IS LIKELY.
* LOCATIONS IN THE WARNING INCLUDE CANTON LAKE...FAIRVIEW...
HOMESTEAD...ISABELLA...LONGDALE AND ORIENTA.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3620 9824 3605 9868 3614 9880 3641 9854
3641 9852 3643 9852 3645 9850
TIME...MOT...LOC 0540Z 231DEG 24KT 3612 9871
$$2 follow-up statements
000
WWUS54 KOUN 090551
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1251 AM CDT MON JUN 9 2008
OKC043-090601-
/O.CAN.KOUN.SV.W.0621.000000T0000Z-080609T0630Z/
DEWEY OK-
1251 AM CDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN DEWEY COUNTY...
THE SEVERE WEATHER CONCERN HAS MOVED NORTHEAST AND OUT OF THE COUNTY.
LAT...LON 3645 9850 3620 9824 3611 9850 3611 9852
3607 9860 3611 9864 3616 9863 3616 9869
3620 9872
TIME...MOT...LOC 0551Z 233DEG 25KT 3620 9857
$$
OKC011-093-090630-
/O.CON.KOUN.SV.W.0621.000000T0000Z-080609T0630Z/
BLAINE OK-MAJOR OK-
1251 AM CDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CENTRAL MAJOR AND NORTHWESTERN BLAINE COUNTIES...
AT 1251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM 4 MILES NORTH OF CANTON LAKE...MOVING NORTHEAST
AT 28 MPH.
* LOCATIONS IN THE WARNING INCLUDE EASTERN CANTON LAKE...FAIRVIEW...
HOMESTEAD...ISABELLA...LONGDALE AND ORIENTA.
HAIL UP TO THE SIZE OF QUARTERS IS LIKELY.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3645 9850 3620 9824 3611 9850 3611 9852
3607 9860 3611 9864 3616 9863 3616 9869
3620 9872
TIME...MOT...LOC 0551Z 233DEG 25KT 3620 9857
$$000
WWUS54 KOUN 090606
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
106 AM CDT MON JUN 9 2008
OKC011-090616-
/O.CAN.KOUN.SV.W.0621.000000T0000Z-080609T0630Z/
BLAINE OK-
106 AM CDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHWESTERN BLAINE COUNTY...
THE STORM HAS MOVED OUT OF BLAINE COUNTY.
LAT...LON 3633 9838 3626 9830 3620 9824 3616 9835
3617 9857 3634 9852 3641 9845
TIME...MOT...LOC 0606Z 233DEG 25KT 3626 9847
$$
OKC093-090630-
/O.CON.KOUN.SV.W.0621.000000T0000Z-080609T0630Z/
MAJOR OK-
106 AM CDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR EASTERN MAJOR COUNTY...
AT 106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM NEAR FAIRVIEW...MOVING NORTHEAST AT 29 MPH.
* LOCATIONS IN THE WARNING INCLUDE FAIRVIEW...ISABELLA AND ORIENTA.
HAIL UP TO THE SIZE OF NICKELS IS LIKELY.
LAT...LON 3633 9838 3626 9830 3620 9824 3616 9835
3617 9857 3634 9852 3641 9845
TIME...MOT...LOC 0606Z 233DEG 25KT 3626 9847
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 10:58 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 8, 10:58 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1058 PM CDT SUN JUN 8 2008 .UPDATE... STRONG TO SEVERE THUNDERSTORMS DEVELOPED LATE THIS AFTN/EARLY THIS EVENING NEAR A COLD FRONT. TSTMS WILL CONT OVERNIGHT AS UPR SYSTEM MOVES INTO THE PLAINS. THE LLJ WILL ALSO HELP MAINTAIN STORM DEVELOPMENT OVERNIGHT. SOME SEVERE STORMS WILL CONT TO BE POSSIBLE. HEAVY RAIN AND FLASH FLOODING WILL ALSO BE A CONCERN TONIGHT. WILL MAINTAIN CURRENT FLASH FLOOD WATCH. OVERALL... FORECAST LOOKS GOOD. ADJUSTED HOURLY GRIDS TO CURRENT TRENDS. WILL SEND UPDATES SHORTLY. MAXWELL && .PREV DISCUSSION... /ISSUED 219 PM CDT SUN JUN 8 2008/ DISCUSSION... FRONT IS SLOWLY MOVING THROUGH NORTHWEST OKLAHOMA IN REGIONS WHERE LAPSE RATES ARE MORE SUPPORTIVE FOR THUNDERSTORMS THAN FARTHER EAST. STORMS WILL LIKELY FORM THIS AFTERNOON ALONG THE FRONT BUT THROUGH THE EVENING THE EVOLUTION TO A VERY HEAVY RAIN PRODUCING MCS IS EXPECTED. THE FLASH FLOOD WATCH REMAINS EFFECTIVE FOR NORTHWEST AND NORTH CENTRAL OKLAHOMA. FLOODING RAINS ARE LIKELY IN THE NORTH CENTRAL CONSIDERING THE WET CONDITIONS THERE. THE FRONT WILL SLOWLY MOVE THROUGH OKLAHOMA MONDAY WITH SHOWERS THEN CLOUDS IN THE AFTERMATH OF THE MCS. FURTHER SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS CENTRAL AND SOUTHERN OKLAHOMA ALONG THE BOUNDARY. ONCE THE UPPER TROUGH CLEARS AND AFTER A FEW HOT AND HUMID DAYS MID-WEEK...ANOTHER SIMILAR SYSTEM IS EXPECTED LATE WEDNESDAY OR THURSDAY. ANOTHER MCS EVENT COULD BE SHAPING UP FOR EARLY FRIDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 69 76 59 87 / 70 70 20 0 HOBART OK 67 78 59 89 / 60 50 10 0 WICHITA FALLS TX 73 81 64 90 / 40 60 30 10 GAGE OK 63 80 56 91 / 70 30 0 10 PONCA CITY OK 65 78 57 87 / 90 50 10 0 DURANT OK 73 84 67 88 / 20 60 50 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR OKZ004>015. TX...NONE. && 25/11
Hazardous weather outlook, Jun 8, 11:45 AM CDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT SUN JUN 8 2008
OKZ004>048-050>052-TXZ083>090-091300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT SUN JUN 8 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH
TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS ALONG AND NORTHWEST OF A LINE FROM
STILLWATER TO OKLAHOMA CITY TO LAWTON AND VERNON...TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM MID
AFTERNOON INTO THE OVERNIGHT HOURS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
A STORM SYSTEM OVER THE NORTHERN AND CENTRAL ROCKIES WILL MOVE EAST
TODAY AND THEN ACROSS THE PLAINS LATE TONIGHT AND MONDAY.
MEANWHILE...A COLD FRONT WILL PUSH SLOWLY SOUTHEAST ACROSS NORTHWEST
OKLAHOMA THIS AFTERNOON. MODERATE INSTABILITY WILL DEVELOP AHEAD OF
THE FRONT BY MID AFTERNOON AS TEMPERATURES WARM INTO THE UPPER 80S
TO LOWER 90S. DEEP LAYER SHEAR WILL SUPPORT SUPERCELL
THUNDERSTORMS...AND STORMS THAT FORM INITIALLY WILL BE CAPABLE OF
PRODUCING LARGE HAIL...DAMAGING WINDS AND MAYBE TORNADOES.
THUNDERSTORMS MAY QUICKLY TRANSITION INTO A LINE OF STORMS WHICH
WILL REDUCE THE THREAT OF TORNADOES. BY LATE AFTERNOON OR EARLY
EVENING THUNDERSTORMS WILL BECOME MORE NUMEROUS AND EVENTUALLY
DEVELOP INTO AT LEAST ONE COMPLEX OF THUNDERSTORMS. STORMS
PRODUCING HEAVY RAINFALL MAY PERSIST OVER LOCAL AREAS FOR PROLONGED
PERIODS OF TIME CREATING THE POTENTIAL OF FLASH FLOODING ACROSS
MAINLY NORTHERN OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG GUSTY SOUTH WINDS...WITH GUSTS TO 40 MPH AT TIMES...
WILL MAKE TRAVEL MORE DIFFICULT ON EAST AND WEST ROADS. THE
STRONGER WIND GUSTS ARE EXPECTED OVER WESTERN AND PARTS OF
CENTRAL OKLAHOMA AND WILL GRADUALLY DIMINISH DURING THE
MID TO LATE AFTERNOON.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL STILL BE OCCURRING ACROSS
THE AREA ON MONDAY AND PERSIST THROUGH MONDAY NIGHT AS THE COLD
FRONT MOVES SLOWLY SOUTHEAST THROUGH OKLAHOMA AND NORTH TEXAS. THE
SLIGHT RISK OF SEVERE THUNDERSTORMS WILL STILL EXIST ON MONDAY AND
MONDAY NIGHT...MAINLY SOUTH AND EAST OF A STILLWATER TO OKLAHOMA CITY
TO VERNON...TEXAS LINE. AFTER A DRY DAY ON TUESDAY... STORM CHANCES
RETURN ON WEDNESDAY AND CONTINUE THROUGH THURSDAY NIGHT.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
MONDAY.In the hours before
Special weather statement, Jun 8, 9:43 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 943 PM CDT SUN JUN 8 2008 OKZ013-020-090300- NOBLE OK-PAYNE OK- 943 PM CDT SUN JUN 8 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR NOBLE AND PAYNE COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES NORTH OF MORRISON TO 19 MILES SOUTH OF LAKE CARL BLACKWELL AT 943 PM CDT... MOVING EAST AT 38 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE...ALONG WITH HEAVY RAIN AND FREQUENT LIGHTNING.
Special weather statement, Jun 8, 10:08 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1008 PM CDT SUN JUN 8 2008 OKZ017-023-090330- BLAINE OK-CADDO OK- 1008 PM CDT SUN JUN 8 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE AND CADDO COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7 MILES WEST OF EAGLE CITY...TO WEATHERFORD... TO 13 MILES WEST OF ALFALFA AT 1008 PM CDT...MOVING EAST AT 37 MPH. THESE STORMS MAY PRODUCE WINDS NEAR 50 MPH...SOME SMALL HAIL AND BRIEF HEAVY RAIN. PEOPLE IN BLAINE AND CADDO COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 8, 10:47 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1047 PM CDT SUN JUN 8 2008 OKZ022-035-090400- WASHITA OK-KIOWA OK- 1047 PM CDT SUN JUN 8 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR KIOWA AND WASHITA COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF LONE WOLF AT 1047 PM CDT...MOVING NORTHEAST AT 41 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. THE STORM IS CURRENTLY CAPABLE OF PRODUCING HAIL THE SIZE OF DIMES. PEOPLE IN KIOWA AND WASHITA COUNTIES...INCLUDING THE CITY OF HOBART...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 8, 11:00 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1100 PM CDT SUN JUN 8 2008 OKZ011-012-017-018-024-090430- BLAINE OK-KINGFISHER OK-GARFIELD OK-CANADIAN OK-MAJOR OK- 1100 PM CDT SUN JUN 8 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CANADIAN... GARFIELD...KINGFISHER AND MAJOR COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6 MILES NORTH OF LACEY TO 8 MILES SOUTHEAST OF OMEGA AT 1100 PM CDT...MOVING NORTHEAST AT 49 MPH. VERY FREQUENT LIGHTNING...SMALL HAIL...HEAVY RAIN...AND WINDS AROUND 50 MPH ARE POSSIBLE.
Special weather statement, Jun 8, 11:31 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1131 PM CDT SUN JUN 8 2008 OKZ012-013-019-020-090500- LOGAN OK-GARFIELD OK-NOBLE OK-PAYNE OK- 1131 PM CDT SUN JUN 8 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...LOGAN...NOBLE AND PAYNE COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM GARBER TO LOVELL AT 1131 PM CDT...MOVING EAST AT 45 MPH. SMALL HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE...ALONG WITH HEAVY RAIN AND FREQUENT CLOUD-TO-GROUND LIGHTNING.
Local storm report, Jun 8, 11:35 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1135 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 3 N LEEDEY 35.91N 99.35W
06/08/2008 E0.88 INCH DEWEY OK TRAINED SPOTTER
&&
TAYLORThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 52 min |
| Jun 8, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 48 min |
| Jun 8, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major, Woods | 24 min |
| Jun 8, 7:29 PM CDT | Tornado Warning | OUN | Roger Mills | 31 min |
| Jun 8, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 50 min |
| Jun 8, 7:50 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 55 min |
| Jun 8, 8:01 PM CDT | Tornado Warning | OUN | Beckham, Roger Mills | 29 min |
| Jun 8, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 36 min |
| Jun 8, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 33 min |
| Jun 8, 8:32 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 43 min |
| Jun 8, 8:39 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 36 min |
| Jun 8, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 33 min |
| Jun 8, 8:54 PM CDT | Tornado Warning | OUN | Custer, Roger Mills | 36 min |
| Jun 8, 8:59 PM CDT | Flash Flood Warning | OUN | Custer, Dewey, Roger Mills | 3 hr |
| Jun 8, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 44 min |
| Jun 8, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 29 min |
| Jun 8, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 35 min |
| Jun 8, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 47 min |
| Jun 8, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 33 min |
| Jun 8, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 49 min |
| Jun 8, 11:02 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 43 min |
| Jun 8, 11:05 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 40 min |
| Jun 8, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 38 min |
| Jun 8, 11:21 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 39 min |
| Jun 8, 11:44 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 31 min |
| Jun 8, 11:48 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 40 min |
| Jun 8, 11:53 PM CDT | Flash Flood Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 4 hr |
| Jun 9, 12:03 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Ellis, Roger Mills | 42 min |
| Jun 9, 1:03 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 42 min |
| Jun 9, 1:17 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 43 min |
| Jun 9, 1:26 AM CDT | Flash Flood Warning | OUN | Garfield, Major | 6 hr |
| Jun 9, 1:49 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Kingfisher, Washita | 56 min |
| Jun 9, 2:02 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 43 min |
| Jun 9, 2:31 AM CDT | Tornado Warning | OUN | Canadian | 29 min |
| Jun 9, 2:41 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher, Logan, Oklahoma | 49 min |
| Jun 9, 2:51 AM CDT | Flash Flood Warning | OUN | Garfield, Noble | 6 hr |
| Jun 9, 3:26 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 49 min |
| Jun 9, 4:01 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| Jun 9, 4:12 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 48 min |
| Jun 9, 5:50 AM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 115 min |
| Jun 9, 7:27 AM CDT | River Flood Warning | OUN | Blaine, Canadian | 25 hr |
| Jun 9, 7:33 AM CDT | River Flood Warning | OUN | Custer, Roger Mills | 13 hr |
| Jun 9, 8:01 AM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 119 min |
| Jun 9, 8:26 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady | 3 hr |
| Jun 9, 8:38 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 44 hr |
| Jun 9, 8:52 AM CDT | Areal Flood Warning | OUN | Garfield, Major, Noble | 6 hr |
| Jun 9, 9:08 AM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| Jun 9, 9:20 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 19 hr |
| Jun 9, 9:57 AM CDT | Areal Flood Advisory | OUN | Pontotoc, Pottawatomie, Seminole | 3 hr |
| Jun 9, 10:58 AM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 14 hr |
| Jun 9, 11:27 AM CDT | Areal Flood Advisory | OUN | Garvin, McClain, Murray | 3 hr |
| Jun 9, 11:47 AM CDT | Areal Flood Warning | OUN | Coal, Hughes, Pontotoc, Pottawatomie, Seminole | 6 hr |
| Jun 9, 12:36 PM CDT | Areal Flood Warning | OUN | Atoka, Carter, Garvin, Johnston, Murray | 6 hr |
| Jun 9, 12:50 PM CDT | River Flood Warning | OUN | Oklahoma | 8 hr |
| Jun 9, 2:04 PM CDT | River Flood Warning | OUN | Hughes, Seminole | 7 hr |
| Jun 9, 2:06 PM CDT | River Flood Warning | OUN | Custer, Washita | 14 hr |
| Jun 9, 5:16 PM CDT | Areal Flood Warning | OUN | Coal, Hughes, Pontotoc, Pottawatomie, Seminole | 4 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.